# SDR CALA9801649

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 360, RBL 24.75.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-10-08 AND 51-30-02.
